MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
As part of routine service, the autopulse platform (sn (b)(4) was tested by the customer's biomed engineer and during functional testing displayed an error message "system error, out of service, revert to manual cpr" on the user control panel.No patient involvement.
 
Additional Manufacturer Narrative
The customer's reported complaint of the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr" error message" was confirmed during the functional testing and based on the archive data review.The root cause for the system error was due to the defective processor board, as a result of normal wear and tear of the platform.The autopulse platform is a reusable device and was manufactured in january 2007 and is more than 13 years old, well beyond the expected service life of 5 years.There was no physical damage observed on the returned autopulse platform during visual inspection.The autopulse platform failed initial functional testing due to "system error, out of service, revert to manual cpr" error message displayed upon powering on.The archive data revealed latch error 136 - internal parameter corrupted, thus confirming the customer complaint.The defective processor board needs to be replaced to remedy the system error.Last autopulse 1.1 was manufactured in 2009.As of (b)(6) 2016, zoll announced the end of life for the autopulse 1.1.Many important components used in ap1.1 are no longer available further restricting our ability to service.Informed customer about the non-availability of the parts and the autopulse platform will be scrapped.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10709270
Report Number3010617000-2020-01038
Device Sequence Number3482820
Product Code DRM
UDI-Device Identifier00849111000154
UDI-Public00849111000154
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1